# SDR SWIA20230810

- Difficulty date: August 10, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,274 hours, 38,396 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD BELOW PILOT SIDE POST AFT ANGLE CRACKED   (C-CHECK RO 10/21/2023)    REMOVED & INSTALLED NEW REPLACEMENT ANGLE REF CRJ200 SRM 51-42-21 AND REF DRW. 601R33007 REV U. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS.
